# SDR DALA2016021701101

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1326
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CABIN BULKHEAD DOOR JAMB INTERCOSTAL AT BS 1326 LONGERON 15LT. INTERCOSTAL WAS REPLACED IAW SRM 51-30-2, SRM 51-10-4, SRM 51-10-3 PAR 14 AND 21, SRM 51-30-5.
